Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

birth control and mood/mental side effects

so... i'm having to stop taking the pill because i've discovered that anytime i'm on the pill it affects my mood very seriously, and i was just wondering if anybody else has had any of those kinds of problems with it, and also if there are any other forms of birth control other than condoms that won't affect my mood like this.

Answer Question
 
jacc2007

Asked by jacc2007 at 12:01 PM on Jun. 8, 2009 in Health

Level 1 (3 Credits)
Answers (6)
  • I got really depressed, and lost my sex drive on the pill.
    NicholeAT

    Answer by NicholeAT at 12:05 PM on Jun. 8, 2009

  • ya im same as the first one but when i wasnt depresed i was angry. I then took Yaz and it helped.
    Lacrisha

    Answer by Lacrisha at 12:09 PM on Jun. 8, 2009

  • I got the non hormonal paragard IUD.
    aeneva

    Answer by aeneva at 12:19 PM on Jun. 8, 2009

  • My sister was on a pill that made her VERY moody. She switched three times before she found the right one for her. I have the Mirena IUD and have had no side effects concerning mood.
    Nathskitten

    Answer by Nathskitten at 12:23 PM on Jun. 8, 2009

  • Diaphram
    rkoloms

    Answer by rkoloms at 10:02 PM on Jun. 8, 2009

  • I was absolutely mental when I was on the pill. I went off and returned to normal. I was crabby, moody, no sex drive, and gained weight.

    I have no other bc recommendation for you. My husband just uses condoms.
    Anonymous

    Answer by Anonymous at 9:31 AM on Jun. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN